# SDR SWAA2022022439121

- Difficulty date: October 24, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26111719113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RH SIDE CAP STRIPS HAVE MULTIPLE AREAS OF CORROSION. (ON AFT PIT PANEL CART) / AFT CARGO R/H SIDE CAP STRIPS HAS CORROSION. REPLACED R/H SIDE AFT CARGO CAP STRIPS WITH NEW STRIPS P/N 453A2611-17; P/N 453A2611-19; P/N 453A2611-11; P/N 453A2611-3 STA 727TH TO STA 947.5 IAW BOEING DWG 453A2600 REV A.
